MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH CYSTOSCOPE, 30°, 14 FR. X 230 MM, 7 FR. CHANNEL, STRAIGHT OCULAR; RIGID CYSTOSCOPE

OLYMPUS WINTER & IBE GMBH CYSTOSCOPE, 30°, 14 FR. X 230 MM, 7 FR. CHANNEL, STRAIGHT OCULAR; RIGID CYSTOSCOPE
Model Number A20918A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction found during device evaluation is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the rigid cystoscope had a chipped lens.There was no patient involvement.

Brand Name
CYSTOSCOPE, 30°, 14 FR. X 230 MM, 7 FR. CHANNEL, STRAIGHT OCULAR
Common Device Name
RIGID CYSTOSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24838852
Report Number9610773-2026-02901
Device Sequence Number6027044
Product Code GCP
UDI-Device Identifier04042761030069
UDI-Public04042761030069
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K790071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA20918A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown